MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE RF; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE RF; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM3222
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 05/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with pain at the site.Upon visual inspection of pocket, the pacemaker was noted to have eroded trough the skin.The device was explanted and reimplantation of a new device occurred at the same time ipsilateral side as the patient is pacemaker dependent.The patient was in stable condition.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
The device was returned due to advisory with no allegation of a malfunction.Visual inspection of the device and header attachment area did not find any anomalies.Interrogation of the device indicated battery voltage and current within normal range when received.Based on this information, the device was found to communicate appropriately with a merlin programmer and has not reached the elective replacement indicator (eri).
 
Additional Manufacturer Narrative
The device met specifications prior to leaving abbott manufacturing facilities.The product was returned, and visual inspection was normal.The preliminary test results were acceptable.

Brand Name
ALLURE RF
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key12003793
Report Number2017865-2021-22193
Device Sequence Number11170586
Product Code NIK
UDI-Device Identifier05414734503785
UDI-Public05414734503785
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/19/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberPM3222
Device Catalogue NumberPM3210
Device Lot NumberA000101752
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer07/16/2021
01/12/2023
01/18/2023
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date07/16/2021
01/18/2023
01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age89 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityNon Hispanic